Jump to content

Kellogg

Member Since 09 May 2013
Offline Last Active Jun 27 2013 11:29 AM

Topics I've Started

Dianette Severe Side Effects

18 May 2013 - 01:29 PM

Hi

So I started Dianette 5weeks ago and have to stop as I am having serve side effects, depression, anxiety, loss of appetite, massive weight loss, sickness...I could go on! I am just worried what will happen to my body from stopping suddenly. My acne is mild and more around my period, so expecting a breakout but how long will it take for my body to readjust?

I had not been on bcp for about 5 years since before my son and never had problems but just can't tolerate it anymore!

I know there is. Thread all about coming off dianette but as it was such a short time wondered if this would make a difference

X

Please Please Help! For The Sake Of My Health!

13 May 2013 - 10:54 AM

I am 31 and have suffered on and off with spots on my chin since I was 17 they are in no way severe but always come before my period. I have just taken my first pill of my second pack of dianette and have been using dalacin t twice a day and benzoyl peroxide once at night. I haven't had a major breakout except a couple on my seven day break but my skin is generally dry and dull and still spotty! I get extremely depressed about my skin, it's affecting my whole life. I can't eat and feel sick and have lost a stone in the last couple of months. I generally look ill. I think the meds are contributing to this but desperate for clear skin. It's affecting my relationship with my husband and even my son. I took dianette for years when I was younger and can only assume this is what kept me clear. I need some help and advice firstly on dianette and what to expect and if it works and second on how to manage dry skin and dullness whilst still getting spots. Please help am so miserable that my dr is sending me to see a counsellor!